Vis enkel innførsel

dc.contributor.authorXue, Hui
dc.contributor.authorKhawaja, Hassan Abbas
dc.date.accessioned2017-02-23T08:44:14Z
dc.date.available2017-02-23T08:44:14Z
dc.date.issued2017-01
dc.description.abstractThis paper presents an analytical study of sandwich structures. In this study, the Euler–Bernoulli beam equation is solved analytically for a four-point bending problem. Appropriate initial and boundary conditions are specified to enclose the problem. In addition, the balance coefficient is calculated and the Rule of Mixtures is applied. The focus of this study is to determine the effective material properties and geometric features such as the moment of inertia of a sandwich beam. The effective parameters help in the development of a generic analytical correlation for complex sandwich structures from the perspective of four-point bending calculations. The main outcomes of these analytical calculations are the lateral displacements and longitudinal stresses for each particular material in the sandwich structure.en_US
dc.descriptionThis article may be downloaded for personal use only. Any other use requires prior permission of the author and AIP Publishing. Source:<a href=http://dx.doi.org/10.1063/1.4972668>http://dx.doi.org/10.1063/1.4972668</a>.en_US
dc.identifier.citationAIP Conference Proceedings (2016), Volume 1798, Issue 1. DOI: 10.1063/1.4972668en_US
dc.identifier.issn1551-7616
dc.identifier.otherFRIDAID 1380485
dc.identifier.urihttp://hdl.handle.net/10037/10345
dc.language.isoengen_US
dc.publisherAmerican Institute of Physicsen_US
dc.rights.accessRightsopenAccessen_US
dc.subjectEuler–Bernoulli beam equationen_US
dc.subjectsandwich structuresen_US
dc.subjectVDP::Technology: 500en_US
dc.titleAnalytical Study of Sandwich Structures using Euler–Bernoulli Beam Equationen_US
dc.typeJournal articleen_US
dc.typeTidsskriftartikkelen_US
dc.typePeer revieweden_US


Tilhørende fil(er)

Denne innførselen finnes i følgende samling(er)

Vis enkel innførsel